# SDR DU4R2006279

- Difficulty date: February 24, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR INTERNAL SKIN LWR AFT CORNER HAS CRACK STA 1440.  CUT OUT EDGE CRACK ON C-2 DOOR EXTERNAL SKIN AT LOWER AFT CORNER STA 1140.  FOUND WITHIN LIMITS IAW B757 SRM 52-30-01 DETAIL IV.  HFEC PER NTM PT6 51-00-19, NO CRACK INDICATION.  TREATED IAW B757 SRM 51-20-01.
